# SDR DALA2025032002110

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,671 hours, 30,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EXIT SIGN COVER FELL OFF OF 2L DOOR AREA. COVER ON FLIGHT DECK. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 2L PER B757 AMM 25-60. (7096919)
